Simple Proof of Jury Test for Complex Polynomials

Younseok CHOO  Dongmin KIM  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E93-A   No.2   pp.550-552
Publication Date: 2010/02/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E93.A.550
Print ISSN: 0916-8508
Type of Manuscript: LETTER
Category: Systems and Control
complex polynomial,  schur stability,  jury test,  

Full Text: PDF>>
Buy this Article

Recently some attempts have been made in the literature to give simple proofs of Jury test for real polynomials. This letter presents a similar result for complex polynomials. A simple proof of Jury test for complex polynomials is provided based on the Rouche's Theorem and a single-parameter characterization of Schur stability property for complex polynomials.